On the optimal renewal of bilinear functionals from linear information

V.F. Babenko (Oles Honchar Dnipropetrovsk National University), https://orcid.org/0000-0001-6677-1914
M.S. Gun'ko (Oles Honchar Dnipropetrovsk National University)
A.A. Rudenko (Oles Honchar Dnipropetrovsk National University)

Abstract


We found the optimal linear information and the optimal method of its use to renewal the bilinear functionals on sets which are defined by unbounded operators.

Keywords


renewal; bilinear functional; linear information; unbounded operators

References


Akhiezer N.I., Glazman I.M. Theory of linear operators in Hilbert space, Moscow, 1966; 544 p. (in Russian)

Babenko V.F. "On the best usage of linear functionals to approximate bilinear ones", Researches on modern problems of summation and approximation of functions, and applications, Dnipropetrovsk, 1979; pp. 3-5. (in Russian)

Babenko V.F. "On approximate calculation of scalar products", Ukrainian Math. J., 1988; 40(1): pp. 15-21. (in Russian)

Babenko V.F., Rudenko A.A. "On the optimal renewal of convolutions and scalar products of functions from different classes", Ukrainian Math. J., 1991; 43(10): pp. 1305-1310. (in Russian)

Babenko V.F., Rudenko A.A. "On the optimal renewal of scalar products of functions from different classes", Theory of functions and approximation, Saratov, 1991; pp. 17-22. (in Russian)

Babenko V.F., Rudenko A.A. "On the optimal renewal of scalar products of functions on the classes of functions defined by differential operators", Approximation of functions and series summation, Dnipropetrovsk, 1992; pp. 8-13. (in Russian)

Babenko V.F., Rudenko A.A. "On the optimal renewal of bilinear functionals in linear normed spaces", Ukrainian Math. J., 1997; 49(6): pp. 828-831. (in Russian)




DOI: https://dx.doi.org/10.15421/241202

  

Refbacks

  • There are currently no refbacks.


Copyright (c) 2012 V.F. Babenko, M.S. Gun'ko, A.A. Rudenko

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991
DNU